# SDR UALA2010092103502

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 40,173 hours, 15,828 cycles
- Engine: Iae V2522A5
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Part number: 341203300
- Part serial: 2956411
- Condition: Out Of Limits
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION.  ALL 4 ELEVATOR ROD ENDS ARE OUT OF LIMITS. LT ELEVATOR ROD ENDS INSTALLED. RT ROD ENDS INSTALLED.  INSP ALL ELEV ROD ENDS FOR SAFETY AND SECURITY, OPS CHECKED ALL INDICATIONS NORMAL.
